Rendiconti del Seminario Matematico della Università di Padova


Full-Text PDF (172 KB) | Metadata | Table of Contents | RSMUP summary
Volume 124, 2010, pp. 231–246
DOI: 10.4171/RSMUP/124-16

Finite Groups in which $\tau$-Quasinormality is a Transitive Relation

Vladimir O. Lukyanenko[1] and Alexander N. Skiba[2]

(1) Department of Mathematics, Gomel Francisk Skorina State University, 246019, Gomel, Belarus
(2) Department of Mathematics, Gomel Francisk Skorina State University, 246019, Gomel, Belarus

Let H be a subgroup of a finite group G. We say that H is $\tau$-quasinormal in G if HP = PH for all Sylow p-subgroups P of G such that (|H|,p) = 1 and (|H|, |PG|) ≠ 1. In this article, finite groups in which $\tau$-quasinormality is a transitive relation are described.

No keywords available for this article.

Lukyanenko Vladimir, Skiba Alexander: Finite Groups in which $\tau$-Quasinormality is a Transitive Relation. Rend. Sem. Mat. Univ. Padova 124 (2010), 231-246. doi: 10.4171/RSMUP/124-16